# SDR AALA2018112989011

- Difficulty date: November 5, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53311166200
- Condition: Corroded
- Location: Frames 38-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK BETWEEN FRAMES 38-39.2 IN THE PASSENGER CABIN.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING F53311114.
